RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 224, Number 1, Pages 35–38 (Mi dan39250)  

MATHEMATICS

A central limit theorem for Gibbsian random fields

V. A. Malyshev

Lomonosov Moscow State University

Full text: PDF file (465 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.214
Presented: A. N. Kolmogorov
Received: 15.04.1975

Citation: V. A. Malyshev, “A central limit theorem for Gibbsian random fields”, Dokl. Akad. Nauk SSSR, 224:1 (1975), 35–38

Citation in format AMSBIB
\Bibitem{Mal75}
\by V.~A.~Malyshev
\paper A central limit theorem for Gibbsian random fields
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 224
\issue 1
\pages 35--38
\mathnet{http://mi.mathnet.ru/dan39250}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0408671}


Linking options:
  • http://mi.mathnet.ru/eng/dan39250
  • http://mi.mathnet.ru/eng/dan/v224/i1/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:14
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019